# SDR DALA2024083008579

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 75,525 hours, 9,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 DENT FWD OF L2 DOOR AT FR30 STA 27L. CORRECTIVE ACTION: REPAIRED PER SRM A330 53-21-11-300-16 AND ERA 620502-14 REV ORIGINAL (5869499)
